Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

sheryl Ann

Members
  • Content count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sheryl Ann

  • Rank
    Newbie
  1. medication schedule

    Thank you so much for this reply. The schedule example will be tried tomorrow! Sheryl
  2. medication schedule

    Dear Mark, I currently take 1/2 of a 1.5MG of Mirapex four times a day. I also take one 25/100 Sinamet three times a day. Could you please suggest a schedule? Should I be weaning off the Mirapex since I started the Sinemet or are they ok together? My stiffness has become a little worse and I feel my tremor is trying to come back. Should I request an increase in one of them? I don't know whether to mention it to my doctor, because my life style is not affected. Should I hold off on increasing meds as long as I can, or take whatever it takes to relieve the symptoms? I was diagnosed six years ago and am 67. By the way, I feel extremely lucky. I have no serious side effects from these meds. Thank you for your time, Mark Sheryl
  3. Am I overmedicating with Mirapex?

    Thank you so much, Dr. Okun. I can barely feel my foot. I will email my local doctor. I did not want to seem uncooperative, but your reply makes sense to me. I need to reduce this Mirapex! SL
  4. Good evening, My local neurologist has prescribed one sinemet 25/100 three times a day along with one and a half Mirapex .5mg four times a day. I am most uncomfortable with my right foot extremely swollen. I feel the discomfort all the way up to my knee. The skin is stretched to the limit. I received a second opinion at Emory in Atlanta. He said I was taking too much Mirapex. My local doctor prefers I continue with the current dose. He says I am new at taking the sinemet and he wants to keep the dose of Mirapex the same in order to best see the effect of the sinemet. How long is this necessary? My reaction to the Mirapex is always worse in the hot summer. Thank you in advance for considering my question. It is most appreciated. Sheryl
  5. Zostrix

    Thank you so much for your reply. I know it will help. S
  6. Zostrix

    I am beginning to have problems with my feet. Especially if I have been on my feet for a length of time. I had read about this over the counter product and wonder what you think. Maybe you have a better suggestion. The one I am referring to is in "chap stick like" form rather than cream so that the hands don't have to touch it. We are going on a vacation that will require walking which causes me concern. I am looking for something that can ease the pain. Thank you. S
  7. Nail Infection

    Dear Dr. Okun, I have taken Mirapex for several months now and Azilect before that. I have had very few side effects. The few I have, I can live with easily. A curious observation; I have had one toenail issue since starting Mirapex. I took an antibiotic and it disappeared. I have had another toenail issue crop up. There is a protrusion under the nail itself that has broken through the nail. No pain or discomfort. I am seeing the doctor in two days. My question...can Mirapex be connected to unusual nail infections? I have never had a problem in my life with my nails until now. Would Requip cause the same problems? Thank you for your time, SL
×